# SDR 98ZZZX4489

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Make and model: Cessna 441
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Misinstalled
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PLACARD FOR UPPER CABIN DOOR HANDLE READS OPEN CLOSED.  PLACARD SHOULD READ CLOSED OPEN.
